# SDR 96ZZZX587

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70076
- Make and model: Cessna 207A
- Aircraft serial: 20700547
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broke
- Location: Engine
- Part time: 2,643 hours
- Stage of operation: NR
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

PERFORMED EMERGENCY LANDING ON FROZEN LAKE.  DURING THE LANDING ROLL, THE RIGHT WING TIP STRUCK A SPRUCE TREE.  THE AIRCRAFT RECEIVED DAMAGE TO THE RIGHT WING AND AILERON.  THE ENGINE WAS REPLACED WITH THE AIRCRAFT ON THE FROZEN LAKE.  THE EMERGENCY LANDING WAS FORCED DUE TO LOSS OF OIL PRESSURE AND ENGINE RPM AT THE SAME TIME.  THIS WAS THE RESULT OF THE CRANKSHAFT BEING BROKEN IN TWO.  NOTE:  VAR CRANKSHAFT INSTALLED IN THIS IO-520 ENGINE.
